# SDR CA050512007

- Difficulty date: April 20, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 4,486 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Part serial: 2483015
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE VDU AT ROW 22C WAS REPORTED AS BEING HOT AND HAVING AN ASSOCIATED BURNING SMELL.  THIS PART WILL BE RETURNED TO THE OEM FOR TEARDOWN.  THIS UNIT WAS PREVIOUSLY REPORTED ON SDR 20050317007.  TO MAKE THIS ITEM MORE VISIBLE FOR TRACKING AND TO ADHERE WITH COMPANY POLICY A SEPARATE SDR FILE IS BEING SUBMITTED AT THIS TIME.
